Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On sequences of integers with no $4$, or no $5$ numbers in arithmetical progression

Author: S. S. Wagstaff
Journal: Math. Comp. 21 (1967), 695-699
MSC: Primary 10.03
MathSciNet review: 0222009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society